RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 171–172 (Mi umn1127)  

This article is cited in 10 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Exactly soluble periodic two-dimensional Schrödinger operators

A. P. Veselov, S. P. Novikov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1316–1317

Bibliographic databases:

MSC: 35J10, 35Q51, 37K40, 37K10, 47F05
Accepted: 12.09.1995

Citation: A. P. Veselov, S. P. Novikov, “Exactly soluble periodic two-dimensional Schrödinger operators”, Uspekhi Mat. Nauk, 50:6(306) (1995), 171–172; Russian Math. Surveys, 50:6 (1995), 1316–1317

Citation in format AMSBIB
\Bibitem{VesNov95}
\by A.~P.~Veselov, S.~P.~Novikov
\paper Exactly soluble periodic two-dimensional Schr\"odinger operators
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379084}
\zmath{https://zbmath.org/?q=an:0855.35031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1316V}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1316--1317
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002689}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000033}


Linking options:
  • http://mi.mathnet.ru/eng/umn1127
  • http://mi.mathnet.ru/eng/umn/v50/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, “Algebraic properties of two-dimensional difference operators”, Russian Math. Surveys, 52:1 (1997), 226–227  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. E. V. Ferapontov, “Laplace transformations of hydrodynamic-type systems in Riemann invariants”, Theoret. and Math. Phys., 110:1 (1997), 68–77  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. V. Yur'ev, “Topics in isotopic pairs and their representations. II. A general supercase”, Theoret. and Math. Phys., 111:1 (1997), 511–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    7. Bruning, J, “The spectral asymptotics of the two-dimensional Schrodinger operator with a strong magnetic field. II”, Russian Journal of Mathematical Physics, 9:4 (2002), 400  mathscinet  isi
    8. Bruning, J, “The spectral asymptotics of the two-dimensional Schrodinger operator with a strong magnetic field. I”, Russian Journal of Mathematical Physics, 9:1 (2002), 14  mathscinet  isi
    9. Oblomkov, AA, “Laplace transformations and spectral theory of two-dimensional semidiscrete and discrete hyperbolic Schrodinger operators”, International Mathematics Research Notices, 2005, no. 18, 1089  crossref  mathscinet  zmath  isi
    10. Shemyakova E.S., “X- and Y-Invariants of Partial Differential Operators in the Plane”, Program Comput Softw, 37:4 (2011), 192–196  crossref  isi
    11. Shemyakova E.C., “Kh- i u-invarianty differentsialnykh operatorov s chastnymi proizvodnymi na ploskosti”, Programmirovanie, 2011, no. 4, 16–22  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:436
    Full text:192
    References:42
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019